# SDR SWAA2019032230922

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,089 hours, 24,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909133A
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD MAIN FLAP OUTBOARD AFT WEDGE PANEL LOWER SKIN DELAMINATED 27IN BY 11IN AND EXTENDS TO AFT EDGE.  R&R MAIN FLAP PER SRM.
